# SDR CALA9800994

- Difficulty date: June 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33817
- Make and model: Doug DC-9-82
- Aircraft serial: 49371
- System (JASC): 5240 · Service Doors
- Part: Beam
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.375 INCH CRACK IN FORWARD END OF FORWARD SERVICE DOOR NR 4 BEAM.  THE NR 4 BEAM WAS REMOVED AND REPLACED IAW SRM 51-30-2 AND 51-30-5.
